Facebook Pixel

No PMS after taking morning after

By March 14, 2012 - 10:02pm
Rate This

Hi i took the morning after pill after having unprotected sex with my boyfriend. My period came on the 14th of february and lasted for 8days. (Usually lasts 7). I had a 30day cycle before taking the pill. We had sex again on the 2nd, and came around but not in me. Im expecting my period on the 16th (tomorrow). But i havent been experiencing any PMS like i usually will do.(Mood swings, swore breasts) Is this the pill acting up on me? Should i be worried?

Add a Comment1 Comments

EmpowHER Guest

Hi Anxious,

Welcome to EmpowHER.  Some women do experience changes in their next period after taking the morning after pill.  Any time you have unprotected sex, you are at risk of an unwanted pregnancy.  You might want to wait since your period is due and take a home pregnancy test.

Here is a link that might be helpful




March 15, 2012 - 4:34am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.